Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
6 p, 100.1 KB Periodic surface diffeomorphisms which bound, bound periodically / Ewing, John (Indiana University (Estats Units d'Amèrica)) ; Edmonds, Allan (Indiana University (Estats Units d'Amèrica))
1982 - 10.5565/PUBLMAT_26382_03
Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 37-42  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.